# SDR CA991208014

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 214664
- Condition: Vibration
- Location: Mlg
- Part time: 14,026 hours
- Component: Bfgoodrich
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI ,THE AIRCRAFT EXPERIENCED SEVERE VIBRATION DURING BRAKING.  MAINTENANCE REPLACED THE NR 4 BRAKE ASSY.
